# SDR HEEA063299

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Condition: Malfunctioned
- Location: Fbw Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S 3 LIGHT DIM WHEN ELEVATOR IS TESTED.
